# SDR SCNA20171111272

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER CLOSEOUT SILL WEB IS CORRODED AROUND SEVERAL FASTENER HOLES. REMOVED CORROSION FROM FWD CARGO DOOR CUTOUT LWR CLOSE OUT SILL WEB ORIG"T" 0.045 REMOVED 0.022 REMAINING "T" 0.023 OUT OF LIMITS. REMOVED AND REPLACED SILL WEB.
